# SDR SWIA2020021148347

- Difficulty date: January 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* INBD SIDE LIP CORRODED OF FLOOR BEAM AT LBL 9 FROM 409.0 TO 409.+ 128   (C-CHECK) RO 2/07/2020   REMOVED AND REPLACED FLOOR BEAM FROM APPROX FS 409 TO APPROX FS 409+90, AND COMPLIED WITH SPLICE REPAIR FS409+90 TO APPROX 409+128 REF SRM, DWG, AND REO, COMPLETED TASK CARD.
